# SDR NSVA20120209445

- Difficulty date: February 9, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N191WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4191
- Aircraft time: 8,600 hours, 8,403 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B WING LEADING EDGE 611AR HAS BOTH CLOSEURE RIBS CRACKED IN I/B AND O/B UPPER AND LOWER ENDS.  REFERENCE TD 400-57-11-17 AND CA-M6 #137751 SEQ #21 FOR REPAIR DETAILS.
